# SDR KCSA202302271007

- Difficulty date: February 27, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N744CK
- Make and model: Boeing 747446
- Aircraft serial: 26353
- Aircraft time: 113,194 hours, 20,875 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON UPPER DECK FLOOR BEAM UPPER CHORD STA 740 APROX RBL 5
